# SDR 2007UALA05044

- Difficulty date: December 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 63,727 hours, 10,451 cycles
- Engine: Pwa PW4060
- Engine time: 54,376 hours, 8,283 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Cowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO RIGHT ENGINE CORE COWL PROBLEM.
